Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4294
Title: On Hyperbolic 3-Orbifolds of Small Volume and Small Heegaard Genus
Authors: Zimmermann, Bruno
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Bruno Zimmermann, On Hyperbolic 3-Orbifolds of Small Volume and Small Heegaard Genus", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2001) suppl.2, pp. 149–161.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2001) suppl.2
Abstract: 
In the present note we shall give geometric descriptions
of the orientable hyperbolic 3-orbifolds of smallest known
volumes. As in the case of hyperbolic 3-manifolds, the hyperbolic
3-orbifolds of smallest volumes are still not known but there is
some evidence that our list should be complete (however in some
cases the volumes have not yet been computed). We note that the
natural candidates for the ten orientable hyperbolic 3-manifolds
of smallest volumes have been described in [6] (all of Heegaard
genus two). In the following, we shall consider only orientable
orbifolds. Computations of volumes are based on the recent papers
[11], [9] and [14].
Type: Article
URI: http://hdl.handle.net/10077/4294
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2001) s2

Files in This Item:
File Description SizeFormat
14-zimmer.pdf265.8 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

884
checked on Jul 4, 2022

Download(s) 50

852
checked on Jul 4, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.